So Depressed! Goin to derm, quick help

i have tried minocyline, tetricycline, and Doryx, and then i have tried, Diffrin, Retin A Micro .1, and nothing works. I get about 5 new pimples a day, but i have a lot of red marks..

i have heard that TAZORAC cream is good for acne, so im going to ask for that, but does that slow down the healing of red marks, speed it up or wat?

Related Acne Archive Posts & Questions

4 thoughts on “So Depressed! Goin to derm, quick help

  1. I know that retin-A can… one of the reasons I stopped it, and isn’t tazorac a vitamin-A derivative also?

  2. whoops… kind of left parts out of my reply didn’t I? :mrgreen

    It was causing my red marks to become more pronounced… some people have complained that it causes scars and red marks.

    Because Tazorac is also derived from vit a is might cause the same results…

    some people have had good results though… it depends on the person really.

  3. some people have had good results though… it depends on the person really.

    It all depends on the person! Tazorac is a derivatve of vitamin A. Its similar to Retin A only newer so its supposed to not have as many irritants. Here’s a brief bio on Tazorac: http://www.healthsquare.com/newrx/taz1429.htm
    I’ve used Tazorac a couple of times. I have very sensitive skin so it tore it up. I realized I had used a lot so then I cut down and my skin was still peeling like crazy and red. If you go out into the sun- MAKE SURE YOU WEAR SUNSCREEN or your skin will be burnt! It’s worth a shot though!

Comments are closed.